Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 30, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 22, 2017, 4:20 PM EST for Flagler County, Saint Johns County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2017, 4:20 PM EST (21:20 UTC)
- Expired
- Jan 22, 2017, 4:45 PM EST
- In force
- 25 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Flagler County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 106 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 12:47 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.3
The text
As transmitted.
512
WUUS52 KJAX 222120
SVRJAX
FLC035-109-222145-
/O.NEW.KJAX.SV.W.0030.170122T2120Z-170122T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
420 PM EST SUN JAN 22 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Southeastern St. Johns County in northeastern Florida...
Northern Flagler County in northeastern Florida...
* Until 445 PM EST
* At 420 PM EST, a severe thunderstorm was located 8 miles northeast
of Andalusia, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Palm Coast, Marineland, Crescent Beach and Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM EST for northeastern
Florida.
LAT...LON 2948 8145 2964 8152 2980 8120 2953 8110
TIME...MOT...LOC 2120Z 247DEG 51KT 2959 8140
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI3 follow-up statements
397
WWUS52 KJAX 222125
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
425 PM EST SUN JAN 22 2017
FLC035-109-222145-
/O.CON.KJAX.SV.W.0030.000000T0000Z-170122T2145Z/
St. Johns FL-Flagler FL-
425 PM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR SOUTHEASTERN ST. JOHNS AND NORTHEASTERN FLAGLER COUNTIES...
At 425 PM EST, a severe thunderstorm was located 7 miles west of Palm
Coast, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Palm Coast, Marineland and Crescent Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM EST for northeastern
Florida.
LAT...LON 2953 8135 2968 8144 2980 8120 2955 8111
TIME...MOT...LOC 2125Z 247DEG 51KT 2962 8132
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI810
WWUS52 KJAX 222135
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
435 PM EST SUN JAN 22 2017
FLC035-109-222145-
/O.CON.KJAX.SV.W.0030.000000T0000Z-170122T2145Z/
St. Johns FL-Flagler FL-
435 PM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR SOUTHEASTERN ST. JOHNS AND NORTHEASTERN FLAGLER COUNTIES...
At 435 PM EST, a severe thunderstorm was located over Marineland, or
near Palm Coast, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Palm Coast, Marineland and Crescent Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 PM EST for northeastern
Florida.
LAT...LON 2955 8111 2954 8126 2973 8134 2980 8120
TIME...MOT...LOC 2135Z 247DEG 51KT 2968 8117
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI716
WWUS52 KJAX 222139
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
439 PM EST SUN JAN 22 2017
FLC035-109-222149-
/O.EXP.KJAX.SV.W.0030.000000T0000Z-170122T2145Z/
St. Johns FL-Flagler FL-
439 PM EST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. JOHNS AND
NORTHEASTERN FLAGLER COUNTIES WILL EXPIRE AT 445 PM EST...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
A tornado watch remains in effect until 800 PM EST for northeastern
Florida.
LAT...LON 2955 8111 2954 8126 2973 8134 2980 8120
TIME...MOT...LOC 2139Z 247DEG 51KT 2967 8120
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 3:14 PM EST, 1 hour 6 minutes earlier.
Area forecast discussion, Jan 22, 3:14 PM EST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EST Sun Jan 22 2017
...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING...
.NEAR TERM /Through Tonight/...
Frontal boundary was moving back northward across southeast
Georgia this afternoon. A broken line of storms was moving across
northeast Florida and coastal southeast Georgia, and isolated
severe storms are possible along it.
An area of low pressure will rapidly deepen across Alabama and
northern Georgia late this afternoon into the evening, and a cold
front will continue to surge eastward. This is the main threat for
late this afternoon into the early evening. This squall line was
moving quickly eastward across the northeastern Gulf
northward...extending from a line from just west of Tallahassee,
FL to just west of Albany, GA. This line will move into the
western portion of our region between 4 and 5 pm...reach I-75 to
Waycross by 6 PM...and then Highway 301 to I-95 and the coast of
southeast Georgia by 7 PM...then the line should exit the region
before 9 PM. This is a Particularly Dangerous Situation, with
strong long-track tornadoes, hail up to lime size, and damaging
winds up to 85 mph possible.
Isolated to scattered showers are forecast to wrap around the area
of low pressure overnight tonight. Cooler temperatures are
forecast, with lows in the 50s.
.SHORT TERM /Monday and Tuesday/...
Monday: Large area of low pressure will move across the southeast
on Monday, and breezy conditions are expected. Westerly winds will
increase to 15-25 mph with gusts up to 30-35 mph. A Wind Advisory
could be required for portions of the region on Monday. Highs will
be in the 60s to near 70.
Tuesday: Area of low pressure will move to off the coast of the
mid Atlantic states on Tuesday, and weak high pressure will build
over the region in the afternoon. Mostly sunny skies will prevail
with highs in the mid 60s to near 70 degrees.
.LONG TERM /Wednesday through Saturday/...
An upper trough and surface low will push across the upper Great
Lakes on Wednesday, and a surface cold front will move into the
the southeast. High pressure will shift east to the Bahamas, with
southwesterly flow expected to prevail. Temperatures will warm
back into the 70s. The frontal boundary will move through the
region late Wednesday night and through the day on Thursday,
bringing a chance for showers. Northwesterly winds will then
prevail behind the front, with cooler conditions prevailing into
next weekend.
&&
.AVIATION...
Rounds of strong to severe storms will move through the TAF sites
this afternoon. The first one was moving through at 19-20Z, with
isolated severe storms. The main threat will be from 22-02Z with
wind gusts up to 85 mph, large hail up to lime size, and strong
long track tornadoes. The winds will be variable across Duval
County TAF sites for the next few hours due to a boundary over
the County. Southwesterly winds around 10 knots will prevail at
KSSI in the cold pool
&&
.MARINE...
A Gale Warning is in effect through Monday night for the offshore
Atlantic waters beyond 20nm offshore. Winds will increase to 30-35
knots with gusts up to 40 knots across the offshore waters, with
seas building to 7-11 feet. Nearshore: A Small Craft Advisory is
in effect through Monday night for winds of 20-25 knots.
Occasional gusts to gale force are possible.
A squall line with move through the waters late this afternoon
into the evening, with severe storms and waterspouts possible.
Strong winds will continue through Monday night before subsiding.
Rip Currents: Moderate risk of rip currents.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 53 65 44 66 / 30 20 0 0
SSI 57 66 47 64 / 60 20 0 0
JAX 57 66 45 67 / 50 10 0 0
SGJ 59 68 45 68 / 80 10 0 0
GNV 56 67 43 68 / 40 10 0 0
OCF 58 69 45 70 / 70 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.
Wind Advisory until 6 PM EST this evening for Alachua-Baker-
Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
St. Johns-Suwannee-Union.
GA...Flash Flood Watch until 7 PM EST this evening for Appling-
Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.
Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
Ware-Wayne.
AM...Gale Warning until 4 AM EST Tuesday for Waters from Altamaha
Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60
NM.
Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Kennedy/Nelson/GuilletHazardous weather outlook, Jan 22, 2:24 PM EST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 224 PM EST SUN JAN 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-231930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 224 PM EST SUN JAN 22 2017 ...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM... ...HIGH RISK OF SEVERE WEATHER TODAY... ...FLASH FLOOD WATCH IN EFFECT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND STRONG LONG- LIVED TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL AMOUNTS UP TO 8 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE. 1 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS NORTHEAST FLORIDA. WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN THUNDERSTORMS. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jan 22, 3:19 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND GST GAINESVILLE AIRPORT 29.69N 82.28W
01/22/2017 M45 MPH ALACHUA FL ASOS
SUSTAINED WINDS 35 MPH GUST TO 45 MPH AT THE GAINESVILLE
REGIONAL AIRPORT.
0250 PM TSTM WND GST OCALA 29.19N 82.13W
01/22/2017 M44 MPH MARION FL AWOS
THE OCALA AIRPORT MEASURED A WIND GUST TO 44 MPH WITH
SUSTAINED SPEEDS OF 35 MPH.
&&
AENYEDISpecial weather statement, Jan 22, 3:21 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
321 PM EST SUN JAN 22 2017
FLZ031-032-036-037-222045-
Alachua FL-Bradford FL-Clay FL-Putnam FL-
321 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...
NORTHWESTERN PUTNAM...SOUTHEASTERN BRADFORD AND SOUTHWESTERN CLAY
COUNTIES UNTIL 345 PM EST...
At 321 PM EST, Doppler radar was tracking a strong thunderstorm near
Keystone Heights, moving northeast at 60 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Starke, Interlachen, Keystone Heights, Melrose, Hawthorne, Kingsley,
George's Lake, Melrose Landing, Florahome and Camp Blanding.
A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.
LAT...LON 2951 8193 2952 8194 2973 8230 3009 8200
2980 8164
TIME...MOT...LOC 2021Z 226DEG 51KT 2977 8209
NELSONSpecial weather statement, Jan 22, 3:38 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
338 PM EST SUN JAN 22 2017
FLZ032-033-037-038-040-222145-
Flagler FL-Marion FL-Clay FL-St. Johns FL-Putnam FL-
338 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHNS...PUTNAM...EASTERN
MARION...FLAGLER AND SOUTHEASTERN CLAY COUNTIES UNTIL 445 PM EST...
At 338 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from Picolata to near Lake George to 7 miles
southwest of Lake Weir. Movement was east at 75 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Palm Coast, Saint Augustine, Palatka, Green Cove Springs, Flagler
Beach, Bunnell, Crescent City, Pomona Park, Hastings and Andalusia.
A tornado watch remains in effect until 800 PM EST for northern and
northeastern Florida.
LAT...LON 2943 8110 2941 8115 2927 8115 2926 8141
2940 8142 2932 8168 2928 8164 2897 8166
2896 8226 2955 8186 2996 8182 3011 8154
3011 8144 3016 8144 3021 8133 2952 8110
TIME...MOT...LOC 2038Z 269DEG 64KT 2993 8160 2935 8158 2897 8209
ENYEDILocal storm report, Jan 22, 3:46 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 N OCALA 29.22N 82.12W
01/22/2017 MARION FL TRAINED SPOTTER
SPOTTER NETWORK REPORTED TREES DOWN NEAR OLD JACKSONVILLE
ROAD IN OCALA.
&&
PPETERSLocal storm report, Jan 22, 3:51 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
351 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST KEYSTONE HEIGHTS 29.78N 82.03W
01/22/2017 M44 MPH CLAY FL AWOS
WIND GUST TO 44 MPH MEASURED AT THE KEYSTONE HEIGHTS
AIRPORT.
&&
AENYEDISpecial weather statement, Jan 22, 4:04 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
404 PM EST SUN JAN 22 2017
FLZ020-GAZ132>134-149-150-162-163-222145-
Hamilton FL-Clinch GA-Jeff Davis GA-Bacon GA-Atkinson GA-Echols GA-
Ware GA-Coffee GA-
404 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...ECHOLS...NORTHWESTERN
BACON...JEFF DAVIS...CLINCH...NORTHWESTERN WARE...COFFEE AND ATKINSON
COUNTIES UNTIL 445 PM EST...
...STRONG TO SEVERE THUNDERSTORMS ARE ALSO APPROACHING THESE COUNTIES
FROM THE WEST...
At 401 PM EST, Doppler radar was tracking showers and a few
thunderstorms 10 miles northeast of Jasper, moving north at 50 mph
causing gusty winds to 45 mph. In addition...strong to severe
storms are approaching from the west and will arrive in the
indicated counties between 445 pm and 630 pm. Stay tuned for further
statements and warnings.
Locations impacted include...
Douglas, Jasper, Hazlehurst, Homerville, Pearson, Willacoochee,
Broxton, Jennings, Ambrose and Argyle.
LAT...LON 3063 8314 3080 8313 3087 8297 3118 8297
3119 8305 3128 8303 3140 8314 3147 8314
3166 8300 3179 8299 3178 8287 3186 8279
3191 8255 3066 8258 3059 8263 3056 8273
3049 8270 3038 8278 3044 8322 3063 8327
TIME...MOT...LOC 2101Z 200DEG 42KT 3061 8287
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:18 PM EST | Special Weather Statement | JAX | Hamilton | 42 min |
| Jan 21, 8:44 PM EST | Special Weather Statement | JAX | Baker | 46 min |
| Jan 21, 9:15 PM EST | Severe Thunderstorm Warning | JAX | Baker, Nassau | 30 min |
| Jan 21, 9:46 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 44 min |
| Jan 21, 10:07 PM EST | Special Marine Warning | JAX | 53 min | |
| Jan 22, 3:08 AM EST | Wind Advisory | JAX | Baker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more | 15 hr |
| Jan 22, 3:21 AM EST | Gale Warning | JAX | 47 hr | |
| Jan 22, 8:36 AM EST | Flash Flood Watch | JAX | 10 hr | |
| Jan 22, 9:07 AM EST | Special Marine Warning | JAX | 113 min | |
| Jan 22, 9:25 AM EST | Special Weather Statement | JAX | Baker, Columbia, Duval, Hamilton, Nassau | 80 min |
| Jan 22, 9:41 AM EST | Tornado Warning | JAX | Nassau | 22 min |
| Jan 22, 10:02 AM EST | Severe Thunderstorm Warning | JAX | Nassau | 43 min |
| Jan 22, 10:55 AM EST | Special Weather Statement | JAX | Hamilton | 50 min |
| Jan 22, 11:03 AM EST | Special Marine Warning | JAX | 87 min | |
| Jan 22, 11:10 AM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 17 min |
| Jan 22, 12:35 PM EST | Special Weather Statement | JAX | Columbia, Gilchrist, Hamilton, Suwannee | 55 min |
| Jan 22, 12:41 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 22, 1:20 PM EST | Severe Thunderstorm Warning | JAX | Duval | 40 min |
| Jan 22, 1:58 PM EST | Special Weather Statement | JAX | Nassau | 47 min |
| Jan 22, 2:10 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 22, 2:23 PM EST | Special Weather Statement | JAX | Clay, Duval | 52 min |
| Jan 22, 2:29 PM EST | Special Weather Statement | JAX | Alachua, Bradford, Clay | 46 min |
| Jan 22, 2:34 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 26 min |
| Jan 22, 2:35 PM EST | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jan 22, 2:38 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 22, 3:03 PM EST | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 42 min |
| Jan 22, 3:06 PM EST | Special Weather Statement | JAX | Marion, Putnam | 39 min |
| Jan 22, 3:11 PM EST | Special Weather Statement | JAX | Marion | 49 min |
| Jan 22, 3:21 PM EST | Special Weather Statement | JAX | Clay | 24 min |
| Jan 22, 3:38 PM EST | Special Weather Statement | JAX | Flagler, Marion, Putnam, Saint Johns | 67 min |
| Jan 22, 3:43 PM EST | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 18 min |
| Jan 22, 4:04 PM EST | Special Weather Statement | JAX | Hamilton | 41 min |
| Jan 22, 4:15 PM EST | Special Marine Warning | JAX | 60 min | |
| Jan 22, 5:09 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 51 min |
| Jan 22, 5:28 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Columbia, Gilchrist, Suwannee, Union | 48 min |
| Jan 22, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia, Nassau | 40 min |
| Jan 22, 5:58 PM EST | Special Marine Warning | JAX | 3 hr | |
| Jan 22, 5:59 PM EST | Severe Thunderstorm Warning | JAX | Marion | 46 min |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 7 more | 69 min |
| Jan 22, 6:13 PM EST | Tornado Warning | JAX | Marion | 32 min |
| Jan 22, 6:27 PM EST | Severe Thunderstorm Warning | JAX | Baker, Nassau | 48 min |
| Jan 22, 6:30 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 45 min |
| Jan 22, 6:38 PM EST | Tornado Warning | JAX | Marion, Putnam | 37 min |
| Jan 22, 6:40 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam | 80 min |
| Jan 22, 6:56 PM EST | Tornado Warning | JAX | Flagler, Putnam | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.